# SDR SWAA020180

- Difficulty date: January 25, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 32,482 hours, 32,603 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Part number: 6531914
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND R2 COCKPIT WINDOW EMERGENCY RELEASE MECHANISM INOP.  ADJUSTED R2 COCKPIT WINDOW RELEASE HANDLE MECHANISM PER MM.
